# SDR DLM88081653

- Difficulty date: November 26, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 54,215 hours, 42,348 cycles
- Engine: Pwa JT8D219
- Engine time: 16,975 hours, 32,135 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Part number: 36280
- Part serial: P80464
- Condition: Loose
- Location: Apu Oil Sys
- Part time: 16,975 hours, 32,135 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE WITH TAKEOFF POWER SELECTED CREW NOTICED SLIGHT ODOR IN COCKPIT SMELLED LIKE OVERHEATED DUCTS NOT ELECTRICAL, BRAKE OR TIRES.  AFTER LANDING PASSENGERS TOLD F/A THAT THEY SAW HAZE AND ODOR IN AFT CABIN.  AFTER TAKEOFF ODOR DISSIPATED AFTER 1 MINUTE FROM INITIAL OBSERVATION.  FOUND LOOSE UNION ON APU OIL PRESSURE SWITCH THAT CONTAMINATED APU INLET WITH OIL-TIGHTENED LINE AND CLEANED APU INLET IN WASH RACK.  PERFORMED OPN 5089 DUCT BURNOUT AND CHANGED COALESCER BAGS.  LEAK AND OPS CHECKS GOOD.
